MAUDE Adverse Event Report: SYSMEX CORPORATION SYSMEX PS-10; PS-10 SAMPLE PREPARATION SYSTEM

SYSMEX CORPORATION SYSMEX PS-10; PS-10 SAMPLE PREPARATION SYSTEM
Catalog Number BQ716341
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The clinical application specialist (cas) of automated pipetting system ps-10, serial number (b)(6) reported on (b)(6) 2025 that the device missed wash steps between aspirations of antibodies.No erroneous results were reported.There was no report of serious injury or death due to the event.On 12/12/2024 it was confirmed that a software defect had been introduced with ps-10 software version 1.5 and also manifested in software version 1.6.Versioning down to software version 1.4 resolves the issue.On 1/14/2025 a technical product manager confirmed the software defect caused the event reported for ps-10 sn (b)(6).The ps-10 is an open system where a variety of antibody reagent vials may be used for sample preparation.Omission of the probe wash step and potential antibody carry-over may lead to possible erroneous representation of antigen markers in a sample and thus, generate erroneous results in subsequent flow cytometry analysis.If the incorrect result is overlooked and reported, it may lead to misdiagnosis and incorrect treatment.The risk to health is determined by the user's application in flow cytometry analysis, the intended purpose of the clinical test.No warning is issued by the device to alert the operator of the missed wash sequence.No misdiagnosis and/or incorrect treatment have been reported.Sysmex america incorporated, sai, became aware of the product problem on 12/17/2024.On 12/23/2024, sysmex corporation japan (s-corp), the legal manufacturer of the ps-10, initiated a field corrective action (fca) 2422.On 1/6/2025, sai released product notification (pn) cf-07577 to customers and initiated sai field corrective action (fca) 2024-004-c.This event is deemed reportable to the fda due to a product problem, ps-10 software version 1.5 and software version 1.6 software defect, causing missed wash sequences affecting subsequent flowcytometry result accuracy, where an fca is being performed to prevent the risk of harm to patients.
 
Event or Problem Description
A software defect was identified in sample preparation system ps-10 serial number (sn) (b)(6) software version 1.5, where omission of the probe wash step and potential antibody carry-over may lead to possible erroneous representation of antigen markers in a sample and thus generate erroneous results in subsequent flow cytometry analysis.There has been no report of incorrect treatment, serious injury or death due to the product problem.

Brand Name
SYSMEX PS-10
Common Device Name
PS-10 SAMPLE PREPARATION SYSTEM
Manufacturer (Section D)
SYSMEX CORPORATION
1-5-1 wakinohama-kaigandori
chuo-ku
kobe, hyogo 65100 73
JA  6510073
Manufacturer (Section G)
SYSMEX CORPORATION
1-5-1 wakinohama-kaigandori
chuo-ku
kobe, hyogo 65100 73
JA   6510073
Manufacturer Contact
william haste
577 aptakisic road
lincolnshire, IL 60069
2245439459
MDR Report Key21322948
Report Number1000515253-2025-00004
Device Sequence Number8485403
Product Code PER
UDI-Device Identifier04987562501908
UDI-Public(01)04987562501908(11)220328
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification,Recall
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBQ716341
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown